# SDR C8GA20060006

- Difficulty date: March 28, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 53,149 hours, 32,900 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Quick Disconnect
- Part number: 40094
- Condition: Loose
- Location: Airspeed Ind
- Part time: 53,149 hours, 32,900 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1719 FROM MCO TO ATL, DURING TAKEOFF ROLL, FOR’S AIRSPEED INDICATOR BEGAN TO LAG.  AFTER TAKEOFF WHILE CLIMBING, GEAR RETRACTED AND FLAPS RETRACTING FOR’S AIRSPEED INDICATOR WENT TO ZERO.  AIRCRAFT RETURNED TO MCO WITHOUT INCIDENT.  ON POST FLIGHT FOUND FOR’S AIRSPEED INDICATOR QUICK DISCONNECT LOOSE.  RESECURED LOOSE QUICK DISCONNECT.  PERFORMED PITOT STATIC LEAK CHECK, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
